# SDR C2XA10TY124

- Difficulty date: September 12, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N18982
- Make and model: Emb EMB-145LR
- Aircraft serial: 223
- Aircraft time: 25,891 hours, 19,277 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN C CHECK STRINGER 19R HAS CHAFE DAMAGE BETWEEN FRAMES 52-53 OUTSIDE OF AIRCRAFT FWD OF HYD MANIFOLD.  BLENDED OUT DAMAGED AREA REMOVED 20 PERCENT OF STRUCTURE FABRICATED ONE ANGLE AND INSTALLED IAW EMB 135/145 SRM 53-24-02.
